# SDR 96ZZZM1429

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7046H
- Make and model: Doug DC-8F-54
- Aircraft serial: 46011
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7650332
- Condition: Ruptured
- Location: Nr 2 Hyd Pump
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH MIA, EXPERIENCED LOSS OF HYDRAULIC QUANTITY.  COMPLETED EMERGENCY CHECKLIST AND LANDED MIA WITHOUT INCIDENT.  INSPECTION REVEALED RUPTURED HYDRAULIC LINE AT NR 2 HYD PUMP.  REPLACED BOTH HYDRAULIC PUMPS AND LINE.  AIRCRAFT RETURNED TO SERVICE.  (M)
